My doctor never said that Remicade caused the abscesses. Legally that would have put him into an area where I could sue him. I wouldn't, although my sister in law wants me to. lol
Right now, though, I'm suffering in a whole new way from the Remicade. I seem to have had an allergic reaction. I won't know for sure until Monday or Tuesday, but I went to urgent care again last night because I was feverish, uncontrollably vomiting, and my throat hurt like heck. After we'd gotten there and got put in a room, I noticed that my arms were starting to get red splotches on them. And eventually my whole body was covered in hives! Face and all! And then my joints started to hurt. By the time I'd been at urgent care for two hours I was covered in hives and I couldn't move or lay down without being in excruciating pain. Even my jaw hurt and wouldn't
open properly. Luckily my husband and I know ASL, so I was able to talk to the doctor about
what was going on through him.
And from what the other people that responded to my post about
that said, I should expect these symptoms to roll on and off for about
two months. Great fun! LOL
I am now on Azathioprine. My GI was on call all week, so I shouldn't have been able to get an appointment with him (it's against Group Health policy for on call docs to see their patients at appointments), but given what I was going through, he wanted to make sure I was okay, and get me set up with an allergist. So he took me off of Remicade, and put me on Azothioprine. We're working our way to me eventually being on Cimzia, but I have to fail with Azathioprine, then Humira, and then I can get put on Cimzia.
I am 28 years old.
Meds: Buspirone for anxiety, multi vitamin, vitamins d and c, trying to find an iron supplement that my body will digest and keep down, Oxycontin and Oxycodone for pain (working on weening from them), Remicade.